Alert archive / Indiana / Tornado Warnings in 2025

Tornado Warning 37, NWS Indianapolis, IN

May 16, 2025Greene County, Owen County, Indiana

NWS Indianapolis, IN issued this tornado warning at May 16, 2025, 6:51 PM EDT for Greene County, Owen County, Indiana. It was in force for 39 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 16, 2025, 6:51 PM EDT (22:51 UTC)
Expired
May 16, 2025, 7:30 PM EDT
In force
39 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Tornado
Observed
Hail
4.0 in

Counties Greene County, IN, Owen County, IN

The radar

The Indianapolis radar (KIND), 92 km from the middle of the area, began a volume at 22:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 16, 6:55 PM EDTTORNADO2 Nw Switz City, IN
May 16, 6:55 PM EDTTORNADO4 Ne Linton, INREPORTED LARGE STRONG TORNADO.
May 16, 7:06 PM EDTTORNADO3 S Worthington, IN
May 16, 7:12 PM EDTHAIL 2.755 Ese Freedom, INShredded leaves, vehicle dents, broken windows to house and vehicles.
May 16, 7:15 PM EDTHAIL 15 E Freedom, INReport from mPING: Quarter (1.00 in.).
May 16, 7:15 PM EDTTORNADO5 W Solsberry, INLate report. EF-1 tornado with peak winds of 94 mph and a path length of 1.82 miles impacted a rural area east of Tulip where it tracked eastward causing widespread tree damage.
May 16, 7:30 PM EDTTSTM WND DMGSolsberry, INSEVERAL TREES DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this tornado warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 16, 3:59 PM EDTTornado WatchSPC8 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 10.9 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2025-05-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2025-05-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -13 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2325 m above ground
0-6 km bulk shear
63 kt
0-1 km storm-relative helicity
-13 m²/s²
0-3 km storm-relative helicity
-15 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

301 
WFUS53 KIND 162251
TORIND
INC055-119-162330-
/O.NEW.KIND.TO.W.0037.250516T2251Z-250516T2330Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Indianapolis IN
651 PM EDT Fri May 16 2025

The National Weather Service in Indianapolis has issued a

* Tornado Warning for...
  Southern Owen County in west central Indiana...
  Greene County in southwestern Indiana...

* Until 730 PM EDT.

* At 650 PM EDT, a confirmed tornado was located over Linton, or 31
  miles southeast of Terre Haute, moving east at 45 mph.

  HAZARD...Damaging tornado and softball size hail.

  SOURCE...Weather spotters confirmed tornado.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Linton, Bloomfield, Jasonville, Worthington, Lyons, Switz City,
  Solsberry, Vicksburg, and Freedom.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

&&

LAT...LON 3916 8724 3917 8706 3919 8705 3924 8669
      3892 8668 3897 8724
TIME...MOT...LOC 2250Z 261DEG 39KT 3905 8715 

TORNADO...OBSERVED
MAX HAIL SIZE...4.00 IN

$$

ME
2 follow-up statements
189 
WWUS53 KIND 162256
SVSIND

Severe Weather Statement
National Weather Service Indianapolis IN
656 PM EDT Fri May 16 2025

INC055-119-162330-
/O.CON.KIND.TO.W.0037.000000T0000Z-250516T2330Z/
Owen IN-Greene IN-
656 PM EDT Fri May 16 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 730 PM EDT FOR SOUTHERN
OWEN AND GREENE COUNTIES...

At 655 PM EDT, a confirmed large and extremely dangerous tornado was
located near Linton, or 31 miles southeast of Terre Haute, moving
east at 40 mph.

This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!

HAZARD...Damaging tornado.

SOURCE...Weather spotters confirmed tornado.

IMPACT...You are in a life-threatening situation. Flying debris may 
         be deadly to those caught without shelter. Mobile homes 
         will be destroyed. Considerable damage to homes, 
         businesses, and vehicles is likely and complete destruction 
         is possible.

Locations impacted include...
Linton, Bloomfield, Jasonville, Worthington, Lyons, Switz City,
Solsberry, Vicksburg, and Freedom.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a large, extremely dangerous and potentially deadly
tornado is on the ground. To protect your life, TAKE COVER NOW! Move
to a basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

&&

LAT...LON 3897 8719 3916 8721 3917 8706 3919 8705
      3924 8669 3892 8668
TIME...MOT...LOC 2255Z 258DEG 37KT 3907 8710 

TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CONSIDERABLE
MAX HAIL SIZE...4.00 IN

$$

ME
563 
WWUS53 KIND 162319
SVSIND

Severe Weather Statement
National Weather Service Indianapolis IN
719 PM EDT Fri May 16 2025

INC055-119-162330-
/O.CON.KIND.TO.W.0037.000000T0000Z-250516T2330Z/
Owen IN-Greene IN-
719 PM EDT Fri May 16 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 730 PM EDT FOR
SOUTHEASTERN OWEN AND NORTHEASTERN GREENE COUNTIES...

At 718 PM EDT, a severe thunderstorm capable of producing a tornado
was located 10 miles northeast of Bloomfield, or 13 miles west of
Bloomington, moving east at 45 mph.

HAZARD...Tornado and softball size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Freedom and Solsberry.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3904 8681 3905 8688 3921 8690 3924 8669
      3903 8668
TIME...MOT...LOC 2318Z 261DEG 39KT 3911 8677 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...4.00 IN

$$

ME

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this tornado warning went out at May 16, 6:31 PM EDT, 20 minutes earlier. Its key messages:

  • Severe Thunderstorms are expected between 5-11PM EDT.
  • All Severe modes are in play today, including damaging straight line winds, large hail, and tornadoes. The greatest threat looks to be widespread damaging winds south of the I-70 corridor
  • Warm and humid with highs in the mid to upper 80s.
  • Cooler and quiet for the weekend, additional precipitation again next week
Area forecast discussion, May 16, 6:31 PM EDT, 20 minutes before
Area Forecast Discussion
National Weather Service Indianapolis IN
631 PM EDT Fri May 16 2025

.KEY MESSAGES...

- Severe Thunderstorms are expected between 5-11PM EDT.

- All Severe modes are in play today, including damaging straight
  line winds, large hail, and tornadoes. The greatest threat looks
  to be widespread damaging winds south of the I-70 corridor

- Warm and humid with highs in the mid to upper 80s.

- Cooler and quiet for the weekend, additional precipitation again
  next week

&&

.MESOSCALE UPDATE...
Issued at 617 PM EDT Fri May 16 2025

DEEPER LOW LEVEL MOISTURE HAS REMAINED OVER SOUTHERN INDIANA WITH
DEWPTS ABOVE 65F GENERALLY ALONG AND SOUTH OF A LINE FROM SULLIVAN
COUNTY INDIANA EASTWARD TO CINCINNATI AREA. NORTH OF THIS LINE,
DEWPTS RANGE FROM NEAR 50 AT LAFAYETTE TO THE UPPER 50S/LOWER 60S
ALONG THE I-70 CORRIDOR.

ALTHOUGH A SLIGHT INCREASE IN LOW LEVEL MOISTURE IS STILL EXPECTED
AHEAD OF THE MAIN CLUSTER OF THUNDERSTORMS, THE THREAT FOR
TORNADOES APPEARS TO BE FALLING FOR AREAS ALONG AND NORTH OF I-70.
HOWEVER IN THESE AREAS THE DEGREE OF DRIER AIR IN THE LOW-MID
LEVELS WILL SUPPORT DAMAGING WIND GUSTS UP TO 65 MPH AS THE
PRIMARY SEVERE THREAT WITH ISOLATED LARGE HAIL POSSIBLE. THESE
STORMS WILL REACH THE WESTERN INDY METRO AREA AROUND 645 PM AND
DOWNTOWN INDIANAPOLIS BETWEN 7 AN 715 PM.

SOUTH OF I-70...MULTIPLE SUPERCELL THUNDERSTORMS WILL CONTINUE
TRACKING EAST-NE ABOUT 45 MPH. THESE STORMS WILL CONTINUE TO HAVE A
THREAT FOR ALL HAZARDS, INCLUDING LARGE HAIL, DAMAGING WINDS AND
TORNADOES PROVIDED THE MORE UNSTABLE ENVIRONMENT AND STRONGER LOW
LEVEL SHEAR /0-1 KM SRH AROUND 200 M2/S2/.

&&

.SHORT TERM (This afternoon through Saturday)...
Issued at 1152 AM EDT Fri May 16 2025

Update for upcoming severe event:

Key Messages:

- Widespread thunderstorms with numerous severe thunderstorms expected
  between 5PM and 11PM EDT

- All severe weather hazards possible, but highest confidence in destructive
  wind gusts. Most intense gusts could be greater than 80mph

- Long track supercells are possible over far southern central IN. Within
  these supercells, significant tornadoes are possible.

Discussion:

There is a growing concern for a localized severe weather outbreak
over central Indiana late this afternoon and evening. Satellite and
radar imagery depict numerous elevated thunderstorms with widespread
rain and anvil cirrus over KY currently, of which many of the near
term models have struggled to materialize. This could create some
uncertainty on overall storm track this evening as even with modest
moisture advection it will take some time for this area to recover.
The current expectation is for this to result in a CAPE gradient
across the southern portions of Indiana, further solidifying the
development of robust convection this afternoon and evening.

Current observations show most of central Indiana already in the mid
to upper 70s with dew points near 60. There will likely be some low
level mixing this afternoon that will continue to drop dew points
into the upper 50s, especially north of I-70 prior to convective
initiation. However further south, greater SW moisture advection and
some anvil cirrus should keep low level dew points elevated, with
dew points in the mid 60s prior to convective initiation. This will
result in quick destabilization with widespread CAPE values greater
than 2500 J/kg south of I-70. As the pressure trough pushes eastward,
modest lift will be sufficient enough for explosive initiation across
IL, of which is expected to reach the Indiana border between 4:30
and 6:00 PM EDT.

Further analysis of the low level thermodynamics shows very steep 0-
5km lapse rates, averaging around 8 C/km. The 5km layer winds will
generally be around 50kts, increasing this evening to 70-80kts.
Given the steep lapse rates, and dry mid level air, dense and
volatile cold pools are likely to develop within organized storms.
These cold pools will be capable of producing isolated wind gusts
greater than 90 MPH, but numerous 60 MPH wind gusts are likely south
of the I-70 corridor. This same set up also is favorable for
significant hail, although this threat will slowly wane as the
convection become more linear this evening. Greatest winds are
likely to be south of the I-70 corridor where the LLJ axis is
centered, but scattered severe wind gusts are still possible north
of I-70.

There is also a tornado threat with these storms this afternoon and
evening primarily south of I-70. Given residual capping over
southern IN from the previously mention thunderstorms over KY this
morning, along with a more favorable shear vector, some discrete
convection is possible in the beginning of the severe thunderstorm
threat (5-8PM). Modeled soundings currently show 0-3km SRH greater
that 300 m2/s2 in this same region, of which is plenty sufficient
for mesocyclone development and therefore supercells. Although LCLs
are likely to be slightly elevated initially, very steep near
surface lapse rates along with 0-1km SRH of 100-200 m2/s2 should be
enough to overcome as the mesocyclones strengthen and become more
mature. 7PM onwards the LLJ is also likely to increase further
intensifying the low level shear. The main uncertainty with long
track supercells will be how quickly organized convection grows
upscale and becomes linear.

Outside of supercell tornadoes, there is a QLCS tornado threat as
these storms develop strong cold pools. If a tornado does happen
north of I-70, this will likely be the storm mode. Given the
aforementioned likelihood of robust cold pools and RIJ, there will
likely be surges within any linear feature. These surges in the
presence of strong LL shear this evening will likely be sufficient
for a few embedded tornadoes within lines.

&&

.LONG TERM (Saturday through Thursday)...
Issued at 307 AM EDT Fri May 16 2025

An exiting low will move off to the NE at the start of the period.
Behind the low, broad riding across the central plains will
initially dominate this weekend. Pressure gradients between the
system will keep wind gusts to around 25-30 mph during the afternoon
on Saturday but will be much calmer for Sunday.

A more active pattern is then expected for much of the work week as
an upper low, with a couple of short wave, moves through the region.
Models are struggling to determine the details at this time as
different solutions show varying tracks and strengths to the system.
Confidence on temperatures is also low as it will depend on what
side of the low central Indiana ends up with. Despite the
uncertainties, it does look like there will be a good amount of
moisture to work with, so could see a threat for multiple days of
heavy rain, and temperatures probably below normal for much of the
week.

Towards the end of the long term and into the holiday weekend, a
ridging pattern may set up to bring from the rain expected next
week, but it is still too soon to have much confidence in this yet.

&&

.AVIATION (00Z TAF Issuance)...
Issued at 631 PM EDT Fri May 16 2025

Impacts:

- Severe thunderstorms expected through mid evening
- Gusty winds through the evening then again on Saturday afternoon

Discussion:

A cluster of intense convection was tracking through western Indiana
and will impact the terminals over the next few hours. KBMG and KIND
are at greatest risk of strong wind gusts in excess of 40kts after
00Z for an hour or two along with brief visibility restrictions.
Storms will be east of the terminals by 02-03Z with skies clearing.
Expect southwest winds to remain gusty through the rest of the
evening then will fall back to 10-15kts overnight as they veer to a
more westerly direction.

Broken mid level clouds will fill back in Saturday morning as the
cold pool aloft expands across the area. Westerly winds will pick up
again with gusts around 25kts during the afternoon.

&&

.IND WATCHES/WARNINGS/ADVISORIES...None.

&&

MESOSCALE...Crosbie
SHORT TERM...Updike
LONG TERM...Updike
AVIATION...Ryan
Hazardous weather outlook, May 16, 3:19 PM EDT, 3 hours 32 minutes before
Hazardous Weather Outlook
National Weather Service Indianapolis IN
319 PM EDT Fri May 16 2025

INZ021-028>031-035>049-051>057-060>065-067>072-171930-
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone-
Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-Putnam-
Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby-
Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess-
Martin-Lawrence-Jackson-Jennings-
319 PM EDT Fri May 16 2025

This hazardous weather outlook is for central Indiana.

.DAY ONE...Through Tonight.

Thunderstorms are expected in Central Indiana today between 5PM and
10PM EDT. Severe thunderstorms are likely, especially along and south
of I-70.

Damaging straight line winds, tornadoes, large hail, heavy rain and
lightning are all possible.

Be prepared for severe weather watches and warnings this afternoon
and evening. Have multiple ways to receive weather information and
be prepared to activate your safety plan.

Storm motion will be to the east-northeast at 50 to 60 mph.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Thunderstorms are possible next Monday through Wednesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will be needed this afternoon and evening across
Central Indiana.

&&

More information, along with other weather, hydrological and climate
information can be found at http://weather.gov/ind

In the hours before

Local storm report, May 16, 6:36 PM EDT, 15 minutes before
Preliminary Local Storm Report
National Weather Service Indianapolis IN
636 PM EDT Fri May 16 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0634 PM     Hail             2 ENE Sullivan          39.11N 87.38W
05/16/2025  E4.00 Inch       Sullivan           IN   Amateur Radio

&&

cc
Local storm report, May 16, 6:37 PM EDT, 14 minutes before
Preliminary Local Storm Report
National Weather Service Indianapolis IN
637 PM EDT Fri May 16 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0634 PM     Hail             Sullivan                39.10N 87.41W
05/16/2025  E1.75 Inch       Sullivan           IN   Public

&&

CC
Local storm report, May 16, 6:39 PM EDT, 12 minutes before
Preliminary Local Storm Report
National Weather Service Indianapolis IN
639 PM EDT Fri May 16 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0635 PM     Hail             Sullivan                39.10N 87.41W
05/16/2025  E2.75 Inch       Sullivan           IN   Emergency Mngr

            GOLFBALL TO BASEBALL SIZED.

&&

CC
Local storm report, May 16, 6:42 PM EDT, 9 minutes before
Preliminary Local Storm Report
National Weather Service Indianapolis IN
642 PM EDT Fri May 16 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0640 PM     Tstm Wnd Dmg     Attica                  40.29N 87.25W
05/16/2025                   Fountain           IN   Law Enforcement

            MULTIPLE REPORTS OF TREES DOWN IN THE AREA.

&&

CC
Local storm report, May 16, 6:43 PM EDT, 8 minutes before
Preliminary Local Storm Report
National Weather Service Indianapolis IN
643 PM EDT Fri May 16 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0637 PM     Tstm Wnd Gst     2 SW Purdue University  40.41N 86.94W
05/16/2025  M49 MPH          Tippecanoe         IN   Official NWS Obs

            KLAF METAR OBSERVATION.

&&

CC
Local storm report, May 16, 6:51 PM EDT, 0 minutes before
Preliminary Local Storm Report
National Weather Service Indianapolis IN
651 PM EDT Fri May 16 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0648 PM     Tornado          1 NW Linton             39.05N 87.18W
05/16/2025                   Greene             IN   Trained Spotter

&&

CC

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 16, 5:37 PM EDTSevere Thunderstorm WarningINDFountain, Montgomery, Parke, Tippecanoe, Vermillion, Warren53 min
May 16, 5:45 PM EDTSevere Thunderstorm WarningINDKnox, Sullivan60 min
May 16, 6:02 PM EDTSevere Thunderstorm WarningINDBoone, Clay, Montgomery, Owen, Parke, Putnam and 3 more58 min
May 16, 6:20 PM EDTSevere Thunderstorm WarningINDBoone, Hamilton, Hendricks, Johnson, Marion, Monroe and 4 more55 min
May 16, 6:23 PM EDTTornado WarningINDGreene, Sullivan37 min
May 16, 6:28 PM EDTSevere Thunderstorm WarningINDBoone, Carroll, Clinton, Fountain, Howard, Montgomery and 3 more62 min
May 16, 6:35 PM EDTSevere Thunderstorm Warning Destructive damage threatINDClay, Greene, Owen, Sullivan40 min
May 16, 6:58 PM EDTSevere Thunderstorm WarningINDMonroe, Morgan, Owen47 min
May 16, 7:02 PM EDTSevere Thunderstorm WarningINDBartholomew, Brown, Jackson, Jennings, Lawrence, Monroe43 min
May 16, 7:07 PM EDTSevere Thunderstorm WarningINDClay, Parke, Vermillion, Vigo38 min
May 16, 7:07 PM EDTSevere Thunderstorm Warning Considerable damage threatINDHamilton, Hancock, Henry, Johnson, Madison, Marion and 2 more38 min
May 16, 7:13 PM EDTSevere Thunderstorm Warning Destructive damage threatINDBrown, Greene, Monroe, Owen47 min
May 16, 7:14 PM EDTSevere Thunderstorm WarningINDBartholomew, Decatur, Jackson, Jennings46 min
May 16, 7:18 PM EDTTornado WarningINDGreene, Monroe, Owen27 min
May 16, 7:23 PM EDTSevere Thunderstorm WarningINDCarroll, Clinton, Delaware, Hamilton, Henry, Howard and 3 more52 min
May 16, 7:31 PM EDTSevere Thunderstorm WarningINDJackson, Jennings44 min
May 16, 7:34 PM EDTTornado WarningINDJackson, Jennings41 min
May 16, 7:35 PM EDTTornado WarningINDBartholomew, Decatur, Jennings40 min
May 16, 7:36 PM EDTTornado WarningINDBartholomew, Brown, Shelby39 min
May 16, 7:38 PM EDTSevere Thunderstorm WarningINDClay, Parke, Putnam, Vigo52 min
May 16, 7:42 PM EDTSevere Thunderstorm WarningINDHancock, Henry, Madison, Randolph, Rush, Shelby48 min
May 16, 7:42 PM EDTTornado WarningINDBartholomew, Brown, Monroe33 min
May 16, 7:44 PM EDTSevere Thunderstorm WarningINDClay, Sullivan, Vigo46 min
May 16, 7:47 PM EDTTornado WarningINDClay, Sullivan, Vigo43 min
May 16, 7:48 PM EDTSevere Thunderstorm Warning Considerable damage threatINDBartholomew, Brown, Decatur, Johnson, Rush, Shelby42 min
May 16, 7:54 PM EDTSevere Thunderstorm WarningINDDecatur, Jennings, Rush21 min
May 16, 7:54 PM EDTSevere Thunderstorm WarningINDRandolph51 min

Nearby

Tornado Warnings in Indiana, 2025Every tornado warning in 2025Tornadoes in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.